MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5820
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not yet received.
 
Event or Problem Description
It was reported that patient attended to clinic for follow up.The patient's pacemaker (pm) failed to be interrogated.The pm was explanted and replaced on (b)(6) 2024.The patient had no consequences.

Brand Name
ZEPHYR DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20294975
Report Number2017865-2024-65584
Device Sequence Number7208788
Product Code NVZ
UDI-Device Identifier05414734501613
UDI-Public(01)05414734501613(10)S000035244(17)181231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number5820
Device Lot NumberS000035244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1642T/52 ISOFLEX S LEAD.; 1646T/58 ISOFLEX S LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown